# SDR USAA2014032100017

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 40,546 hours, 23,250 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: Q00140006872
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 35,737 hours, 20,175 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DESCENDING THRU FL240 AT 320 KNOTS, CREW FELT A TAIL KICK, BUMP, MULTIPLE TIMES.  OBSERVED RUDDER ON FLIGHT CONTROL PAGE MOVING RT & LT.  DISCONNECTED AUTO PILOT & BUMP CONTINUED.  SLOWED ACFT TO 270 KNOTS & IT SUBSIDED BUT FELT IT & OBSERVED IT AGAIN MULTIPLE TIMES UNTIL LANDING.  R & R FAC 1 IAW AMM 22-66-34-400-002-A.  OPERATIONS CHECKED IAW AMM 22-96-00-710-001.  R & R NR 1 YAW DAMP SERVO ACTUATOR IAW AMM 27-26-51-400-001-A.  OPERATIONS CHECKED IAW AMM 22-63-00-710-001-A.
